# SDR SWIA201229682

- Difficulty date: February 15, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 23,824 hours, 20,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6428,  AFT OVERHEAD EMERGENCY LIGHT BY LAVATORY IS OUT.   RELAMPED EMERGENCY LIGHT.
